About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746401, 12 pages
http://dx.doi.org/10.1155/2013/746401
Research Article

Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order

1Department of Mathematics, Faculty of Arts and Sciences, Batman University, Batman, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Yıldız Technical University, İstanbul, Turkey

Received 27 November 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Veyis Turut and Nuran Güzel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two tecHniques were implemented, the Adomian decomposition method (ADM) and multivariate Padé approximation (MPA), for solving nonlinear partial differential equations of fractional order. The fractional derivatives are described in Caputo sense. First, the fractional differential equation has been solved and converted to power series by Adomian decomposition method (ADM), then power series solution of fractional differential equation was put into multivariate Padé series. Finally, numerical results were compared and presented in tables and figures.